# SDR ABXA000092

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5921550501
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND THE SERVICE DOOR PAN CRACKED IN TWO PLACES AT THE FORWARD UPPER CORNER.  REPAIRED DOOR PAN IAW DC9 SRM 52-03 FIGURE 3.
